Survey on the geometric Bogomolov conjecture
Publications mathématiques de Besançon. Algèbre et théorie des nombres (2017), pp. 137-193.

Ce texte est un article de synthèse portant sur la conjecture de Bogomolov géométrique. Nous y expliquons nos résultats récents ainsi que les travaux qui les ont précédés. Cet article contient également une introduction à la théorie des hauteurs sur les corps de fonctions et un exposé rapide des notions de base de géométrique analytique non-archimédienne.

This is a survey paper of the developments on the geometric Bogomolov conjecture. We explain the recent results by the author as well as previous works concerning the conjecture. This paper also includes an introduction to the height theory over function fields and a quick review on basic notions on nonarchimedean analytic geometry.

Publié le :
DOI : https://doi.org/10.5802/pmb.19
Classification : 14G40,  11G50
Mots clés : Geometric Bogomolov conjecture, Bogomolov conjecture, canonical heights, canonical measures, small points
@article{PMB_2017____137_0,
     author = {Yamaki, Kazuhiko},
     title = {Survey on the geometric {Bogomolov} conjecture},
     journal = {Publications math\'ematiques de Besan\c{c}on. Alg\`ebre et th\'eorie des nombres},
     pages = {137--193},
     publisher = {Presses universitaires de Franche-Comt\'e},
     year = {2017},
     doi = {10.5802/pmb.19},
     mrnumber = {3752491},
     zbl = {1404.14028},
     language = {en},
     url = {http://archive.numdam.org/articles/10.5802/pmb.19/}
}
TY  - JOUR
AU  - Yamaki, Kazuhiko
TI  - Survey on the geometric Bogomolov conjecture
JO  - Publications mathématiques de Besançon. Algèbre et théorie des nombres
PY  - 2017
DA  - 2017///
SP  - 137
EP  - 193
PB  - Presses universitaires de Franche-Comté
UR  - http://archive.numdam.org/articles/10.5802/pmb.19/
UR  - https://www.ams.org/mathscinet-getitem?mr=3752491
UR  - https://zbmath.org/?q=an%3A1404.14028
UR  - https://doi.org/10.5802/pmb.19
DO  - 10.5802/pmb.19
LA  - en
ID  - PMB_2017____137_0
ER  - 
Yamaki, Kazuhiko. Survey on the geometric Bogomolov conjecture. Publications mathématiques de Besançon. Algèbre et théorie des nombres (2017), pp. 137-193. doi : 10.5802/pmb.19. http://archive.numdam.org/articles/10.5802/pmb.19/

[1] Abbes, Ahmed Hauteurs et discrétude (d’après Szpiro, L., Ullmo, E., Zhang, S.), Séminaire Bourbaki 1996/97 (Astérisque), Volume 245, Société Mathématique de France, 1997, pp. 141-166 | Numdam | MR 1627110 | Zbl 1014.11042

[2] Berkovich, Vladimir G. Spectral theory and analytic geometry over non-archimedean fields, Mathematical Surveys and Monographs, 33, American Mathematical Society, 1990, ix+169 pages | MR 1070709 | Zbl 0715.14013

[3] Berkovich, Vladimir G. Etale cohomology for non-archimedean analytic spaces, Publ. Math., Inst. Hautes Étud. Sci., Volume 78 (1993), pp. 5-161 | Article | Numdam | Zbl 0804.32019

[4] Berkovich, Vladimir G. Vanishing cycles for formal schemes, Invent. Math., Volume 115 (1994) no. 3, pp. 539-571 | Article | MR 1262943 | Zbl 0791.14008

[5] Berkovich, Vladimir G. Smooth p-adic analytic spaces are locally contractible, Invent. Math., Volume 137 (1999) no. 1, pp. 1-84 | Article | MR 1702143 | Zbl 0930.32016

[6] Bogomolov, Fedor Alekseivich Points of finite order on Abelian Variety, Izv. Akad. Nauk SSSR, Ser. Mat., Volume 44 (1980) no. 4, pp. 782-804 | MR 587337 | Zbl 0453.14018

[7] Bombieri, Enrico; Gubler, Walter Heights in Diophantine geometry, New Mathematical Monographs, 4, Cambridge University Press, 2006, xvi+652 pages | MR 2216774 | Zbl 1115.11034

[8] Chambert-Loir, Antoine Mesures et équidistribution sur les espaces de Berkovich, J. Reine Angew. Math., Volume 595 (2006), pp. 215-235 | Zbl 1112.14022

[9] Cinkir, Zubeyir Zhang’s conjecture and the effective Bogomolov conjecture over function fields, Invent. Math., Volume 183 (2011) no. 3, pp. 517-562 | Article | MR 2772087 | Zbl 1285.14029

[10] Faber, X. W. C. The geometric Bogomolov conjecture for curves of small genus, Exp. Math., Volume 18 (2009) no. 3, pp. 347-367 | Article | MR 2555704 | Zbl 1186.11035

[11] Gubler, Walter Local heights of subvarieties over non-archimedean fields, J. Reine Angew. Math., Volume 498 (1998), pp. 61-113 | Article | MR 1629925 | Zbl 0906.14013

[12] Gubler, Walter Local and canonical heights of subvarieties, Ann. Sc. Norm. Super. Pisa, Cl. Sci., Volume 2 (2003) no. 4, pp. 711-760 | Numdam | MR 2040641 | Zbl 1170.14303

[13] Gubler, Walter The Bogomolov conjecture for totally degenerate abelian varieties, Invent. Math., Volume 169 (2007) no. 2, pp. 377-400 | Article | MR 2318560 | Zbl 1153.14029

[14] Gubler, Walter Tropical varieties for non-archimedean analytic spaces, Invent. Math., Volume 169 (2007) no. 2, pp. 321-376 | Article | MR 2318559 | Zbl 1153.14036

[15] Gubler, Walter Equidistribution over function fields, Manuscr. Math., Volume 127 (2008) no. 4, pp. 485-510 | Article | MR 2457191 | Zbl 1189.14030

[16] Gubler, Walter Non-archimedean canonical measures on abelian varieties, Compos. Math., Volume 146 (2010) no. 3, pp. 683-730 | Article | MR 2644932 | Zbl 1192.14021

[17] de Jong, A.J. Smoothness, semi-stability and alterations, Publ. Math., Inst. Hautes Étud. Sci., Volume 83 (1996), pp. 51-93 | Article | Numdam | Zbl 0916.14005

[18] Kawaguchi, Shu; Moriwaki, Atsushi; Yamaki, Kazuhiko Introduction to Arakelov geometry, Algebraic geometry in East Asia (Kyoto, 2001) (2002), pp. 1-74 | Zbl 1051.14028

[19] Lang, Serge Division points on curves, Ann. Mat. Pura Appl., Volume 70 (1965), pp. 229-234 | Article | MR 190146 | Zbl 0151.27401

[20] Lang, Serge Abelian varieties, Springer, 1983, xii+256 pages | Zbl 0516.14031

[21] Lang, Serge Fundamentals of Diophantine Geometry, Springer, 1983, xviii+370 pages | Zbl 0528.14013

[22] Moret-Bailly, Laurent Métriques permises, Séminaire sur les pinceaux arithmétiques: La Conjecture de Mordell (Astérisque), Volume 127, Société Mathématique de France, 1985, pp. 29-87 | Numdam | Zbl 1182.11028

[23] Moriwaki, Atsushi Bogomolov conjecture for curves of genus 2 over function fields, J. Math. Kyoto Univ., Volume 36 (1996) no. 4, pp. 687-695 | Article | MR 1443744 | Zbl 0901.14014

[24] Moriwaki, Atsushi A sharp slope inequality for general stable fibrations of curves, J. Reine Angew. Math., Volume 480 (1996), pp. 177-195 | MR 1420563 | Zbl 0861.14027

[25] Moriwaki, Atsushi Bogomolov conjecture over function fields for stable curves with only irreducible fibers, Compos. Math., Volume 105 (1997) no. 2, pp. 125-140 | Article | MR 1440719 | Zbl 0917.14012

[26] Moriwaki, Atsushi Relative Bogomolov’s inequality and the cone of positive divisors on the moduli space of stable curves, J. Am. Math. Soc., Volume 11 (1998) no. 3, pp. 569-600 | Article | MR 1488349 | Zbl 0893.14004

[27] Moriwaki, Atsushi Arithmetic height functions over finitely generated fields, Invent. Math., Volume 140 (2000) no. 1, pp. 101-142 | Article | MR 1779799 | Zbl 1007.11042

[28] Mumford, David Abelian varieties, Tata Institute of Fundamental Research Studies in Mathematics, 5, Oxford University Press, 1970, viii+242 pages | MR 282985 | Zbl 0223.14022

[29] Nicaise, Johannes Berkovich skeleta and birational geometry (2014) (https://arxiv.org/abs/1409.5229) | Zbl 1349.14102

[30] Pink, Richard; Roessler, Damian On ψ-invariant subvarieties of semiabelian varieties and the Manin–Mumford conjecture, J. Algebr. Geom., Volume 13 (2004) no. 4, pp. 771-798 | Article | MR 2073195 | Zbl 1072.14054

[31] Raynaud, Michel Courbes sur une variété abélienne et points de torsion, Invent. Math., Volume 71 (1983), pp. 207-233 | Article | Zbl 0564.14020

[32] Raynaud, Michel Sous-variétés dúne variété abélienne et points de torsion, Arithmetic and geometry, vol. I: Arithmetic (Progress in Mathematics), Volume 35, Birkhäuser, 1983, pp. 327-352 | Article | Zbl 0581.14031

[33] Scanlon, Thomas Diophantine geometry from model theory, Bull. Symb. Log., Volume 7 (2001) no. 1, pp. 37-57 | Article | MR 1836475 | Zbl 0984.03035

[34] Scanlon, Thomas A positive characteristic Manin–Mumford theorem, Compos. Math., Volume 141 (2005) no. 6, pp. 1351-1364 | Article | MR 2185637 | Zbl 1089.03030

[35] Szpiro, Lucien; Ullmo, Emmanuel; Zhang, Shou-Wu Équirépartition des petits points, Invent. Math., Volume 127 (1997) no. 2, pp. 337-347 | Article | Zbl 0991.11035

[36] Ullmo, Emmanuel Positivité et discrétion des points algébriques des courbes, Ann. Math., Volume 147 (1998) no. 1, pp. 167-179 | Article | Zbl 0934.14013

[37] Yamaki, Kazuhiko Geometric Bogomolov conjecture for nowhere degenerate abelian varieties of dimension 5 with trivial trace (to appear in Math. Res. Lett.) | MR 3747175 | Zbl 1401.14137

[38] Yamaki, Kazuhiko Geometric Bogomolov’s conjecture for curves of genus 3 over function fields, J. Math. Kyoto Univ., Volume 42 (2002) no. 1, pp. 57-81 | Article | MR 1932737 | Zbl 1045.11047

[39] Yamaki, Kazuhiko Effective calculation of the geometric height and the Bogomolov conjecture for hyperelliptic curves over function fields, J. Math. Kyoto Univ., Volume 48 (2008) no. 2, pp. 401-443 | Article | MR 2436745 | Zbl 1248.11046

[40] Yamaki, Kazuhiko Geometric Bogomolov conjecture for abelian varieties and some results for those with some degeneration (with an appendix by Walter Gubler: The minimal dimension of a canonical measure), Manuscr. Math., Volume 142 (2013) no. 3-4, pp. 273-306 | Article | MR 3117164 | Zbl 1281.14018

[41] Yamaki, Kazuhiko Strict supports of canonical measures and applications to the geometric Bogomolov conjecture, Compos. Math., Volume 152 (2016) no. 5, pp. 997-1040 | Article | MR 3505646 | Zbl 1383.14008

[42] Yamaki, Kazuhiko Trace of abelian varieties over function fields and the geometric Bogomolov conjecture, J. Reine Angew. Math. (2016) (https://doi.org/10.1515/crelle-2015-0086) | Article | MR 3836145 | Zbl 06916484

[43] Yamaki, Kazuhiko Non-density of small points on divisors on abelian varieties and the Bogomolov conjecture, J. Am. Math. Soc., Volume 30 (2017) no. 4, pp. 1133-1163 | Article | MR 3671938 | Zbl 06750376

[44] Yuan, Xinyi Big line bundles over arithmetic varieties, Invent. Math., Volume 173 (2008) no. 3, pp. 603-649 | Article | MR 2425137 | Zbl 1146.14016

[45] Zhang, Shou-Wu Admissible pairing on a curve, Invent. Math., Volume 112 (1993) no. 1, pp. 171-193 | Article | MR 1207481 | Zbl 0795.14015

[46] Zhang, Shou-Wu Small points and adelic metrics, J. Algebr. Geom., Volume 4 (1995) no. 2, pp. 281-300 | MR 1311351 | Zbl 0861.14019

[47] Zhang, Shou-Wu Equidistribution of small points on abelian varieties, Ann. Math., Volume 147 (1998) no. 1, pp. 159-165 | Article | MR 1609518 | Zbl 0991.11034

[48] Zhang, Shou-Wu Gross-Schoen cycles and dualising sheaves, Invent. Math., Volume 179 (2010) no. 1, pp. 1-73 | Article | MR 2563759 | Zbl 1193.14031

Cité par Sources :